Disclaimer

The information contained in these pages is not meant to be taken as an endorsement of any medical approach, procedure, or treatment of any kind. If you have symptoms, seek immediate professional medical attention. The topics here are presented solely as potential options to be discussed with your medical professional.
WebCafé home

Member Blogs

Our blogs are "closed" for now.

wendydos's Blog
Description:
I am 51 years old, live in Cape Town , South Africa. I have 2 children, both still living at home, age 21 and 25. I work in a financial institution (Bank) and have been there for about 26 years. This is my story after I was first diagnosed with cancer. Upto last year I was a very "healthy" person who was never ill.

Diagnosed with cancer 2

Posted by: wendydos in side effectsBCG on

Hi

Went for my 2nd BCG instillation on Wednesday, with no problems.  Discussed my side effects with my doctor. (Chills after 24 hours and minute blood spot on the Tuesday - 6 days after instillation). He said that side effects indicate that the medication is working. (Horay for side effects)

This time however my side effects began about 2 hours after receiving the BCG - Chills and fever (flu like) and the most agonising burn upon urination (only the first 2 times). Also had some hermaturia.  By Thursday midday I was fine. Would like to hear from anyone that has had the same side effects. (Keen


Hi, my Name is Wendy and I am 51 years old. In April and September 2010 I presented with gross hermaturia. Went to my GP (general practioner) and after a urine test she prescribed an antibiotic for a UTI. After 2 days on both occasions the bleeding stopped. Then in February 2011 it started again. My GP again tested for an infection, gave me an antibiotic. After 7 days the appearance of blood had not subsided and my GP referred me to a Urologist.

I went to see the urologist and he suggested that I be booked into hospital as he would need to perform a cystoscopy and wanted me to have an IVP


Bladder Cancer WebCafé